advertisement
Question
Posted by: Concerned | 2011/05/08

Morning after pill

Hi, I took the morning after more than 24 hours after having unprotected sex. When I took the pill about 15 minutes after I threw up. I am worried if it would of dissolved by then?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Unfortunately, there is a possibility, that due to your vomitting, the pill was not dissolved. I therefore, suggest that you take it again, as the window period for taking the pill, is 72 hours.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement